# SDR USAA060646

- Difficulty date: May 1, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 52,225 hours, 52,225 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C352436
- Condition: Cracked
- Location: Bs 847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE FRAME CRACKED STA 847 B5 STOP FOOTPRINT.  REMOVED AND REPLACED FRAME SECTION IAW BOEING DWG 65-47960, 69-42945, 65C35243-6, SRM 53-60-15, DEFECT SIZE: .125".
